| Catalog Number |
732211XL55-G |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufactures narrative clinical code: 4580 - insufficient information: it was confirmed by site on 28 nov 23 that no further information would be provided.Impact code: 4624 - surgical intervention: need to sew the graft hole with a 5.0 thread to get hemostasis of the graft 4648 - insufficient information: it was confirmed by site on 28 nov 23 that no further information would be provided.Medical device problem: 2588 - defective device: as reported from site loose knit at the graft bifurcation component code: 4755 - part/component/sub-assembly term not applicable type of investigation 4111 - communication/ interview: it was confirmed by site on 28 nov 23 that no further information would be provided.3331 - analysis of production records: full batch review performed and no issues with raw material of finished product identified 4114 - device not returned: device remains implanted.Investigation findings: 3221 - no findings available: due to the site confirming on 28 nov 23 that no further information would be made available.Also device was not returned as remains implanted the investigation could not be completed.Investigation conclusion: 4315 - cause not established: due to the site confirming on 28 nov 23 that no further information would be made available.Also device was not returned as remains implanted.The investigation could not be completed.
Event or Problem Description
Device failure/ deficiency was due to loose knit at the graft bifurcation.Blood leakage at the bifurcation level.Patient outcome: need to sew the graft hole with a 5.0 thread to get hemostasis of the graft.This report is being submitted as a initial / final for mfg.Report to provide event closure information for comp (b)(4).